# SDR SWAA2022111762416

- Difficulty date: October 20, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET ON ACCESS PANEL 651FB,  RT WING.   REPLACED THE SUPPORT BRACKET AND FASTENERS IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
